# SDR C1HA200493020

- Difficulty date: December 1, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT LOWER SIDE OF CABIN FLOORBEAM STA 1110 FROM LBL 60 TO RBL 60 CORRODED NUMEROUS PLACES WHERE RUBITEX TAPE WAS REMOVED, EA-10705, MAJOR.
